# SDR 2005FA0001357

- Difficulty date: September 23, 2005
- Submitted: October 5, 2005
- Operation: General aviation
- Aircraft: N414AK
- Make and model: Cessna 414A
- Aircraft serial: 414A0321
- Engine: Cont TSIO520*
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: HE812933
- Condition: Malfunctioned
- Location: Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT AIR CONDITIONER BLOWER MOTOR LOCATED UNDER CO-PILOTS SEAT MALFUNCTIONED AND PRODUCED SMOKE WHICH WAS DRAWN THROUGH THE RT SIDE VENTILATION DUCTS.  PILOT FOLLOWED EMERGENCY PROCEDURES AND LANDED SAFELY.  (EA09200505819) (K)
